# SDR DALA2024020701670

- Difficulty date: February 6, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 97,333 hours, 44,593 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Rt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 669 3R DOOR HANDLE DID NOT APPEAR ALL THE WAY DOWN WHEN CLOSED ALL INDICATIONS AT DOOR AND COCKPIT SHOWED CLOSED. CORRECTIVE ACTION: ADJUSTED AFT RIGHT DOOR HANDLE CHK GOOD REF B757 AMM 52-11. (5016667)
